Volume 16, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Solvable Lie flows of codimension $3$

Naoki Kato

Algebraic & Geometric Topology 16 (2016) 2751–2778
Abstract

In Appendix E of Riemannian foliations [Progress in Mathematics 73, Birkhäuser, Boston (1988)], É Ghys proved that any Lie g–flow is homogeneous if g is a nilpotent Lie algebra. In the case where g is solvable, we expect any Lie g–flow to be homogeneous. In this paper, we study this problem in the case where g is a 3–dimensional solvable Lie algebra.

Keywords
foliations, Lie foliations, homogeneous spaces, solvable Lie algebras, solvable Lie groups
Mathematical Subject Classification 2010
Primary: 57R30
Secondary: 53C12, 22E25
References
Publication
Received: 11 February 2015
Revised: 13 November 2015
Accepted: 11 April 2016
Published: 7 November 2016
Authors
Naoki Kato
Graduate School of Mathematical Sciences
University of Tokyo
3-8-1 Komaba
Meguro-ku, Tokyo 153-9814
Japan